I’ve been on this for almost 3 weeks and have been very fatigued. I am usually very tired as it is due to my thyroid being removed and basically having zero metabolism and energy. My thyroid medication hasn’t been working for me and still trying to figure it out. I was told this should help with energy but so far it’s worse. When did you see an increase in energy?
Hi Laurie41565, this is my first week on the med, but from what I read from other message boards, some of the side effects go away once you make it up to full dosage. Some people complained of insomnia, so I hope you don't go in the opposite direction.
Hi Laurie41565, I am in my 3rd week as well, and I am still experiencing severe fatigue about an hour or so after the dose. Another thing I thought was awkward my physician didn't order the dosing as directed by the manufacturer. She ordered 1 tab twice daily. I'm wondering if I should inquire or see how this works out.
I've been on this drug for 3 weeks now. Moving up to 3 pills tomorrow actually. At first i got very very sleepy about an hour after taking the pill and slept maybe 2 hours. after a few days that seemed to go away. Once i hit 2 pills a day 1 in Am and 1 in Pm i've had loads of energy! Running circles around my husband lol. I'm not sleepy anymore after taking the pills and side effects are going away the longer i'm on the dosage. So far the side effect return after each up in dose and that's also what i've been reading as well. So hope this info helps.
Hi, I was wondering if you had an update after your 6th week? Did your sleepiness ever go away? I just finished week 2 and can’t get through the days without a long nap and have no energy for exercise.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.